# SDR DALA2025040702628

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION ON SEAT TRACK OUTB. (LH SIDE) BTW STA. 377 - 395 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00414. SEAT TRACK OUTB. (LH SIDE) BTW STA. 377 - 440 AT PASSENGER CABIN. WAS REPLACED PER B757-200 SRM 51-40-02- 0G PAR 4 AND 7. (0896020)
